Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Oct 13, 2014, 3:14 PM CDT for 4 counties in Kentucky; Massac County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 3:14 PM CDT (20:14 UTC)
- Expired
- Oct 13, 2014, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Massac County, IL, Carlisle County, KY, Graves County, KY, Hickman County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 20 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:32 PM CDT | TSTM WND DMG | 2 W West Paducah, KY | DOWNED POWER LINES ALONG WOODVILLE ROAD IN WESTERN MCCRACKEN COUNTY. |
| Oct 13, 3:40 PM CDT | TSTM WND DMG | Paducah, KY | REPORT OF ROOF DAMAGE AT INTERSECTION OF 12TH STREET AND MADISON. SEMI-TRACTOR DAMAGED AT EXIT 4. DOWNED POWER LINES AND OUTAGES REPORTED ALONG LOVELACEVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
603
WUUS53 KPAH 132014
SVRPAH
ILC127-KYC039-083-105-145-132100-
/O.NEW.KPAH.SV.W.0151.141013T2014Z-141013T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
314 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
EASTERN CARLISLE COUNTY IN WESTERN KENTUCKY...
GRAVES COUNTY IN WESTERN KENTUCKY...
EASTERN HICKMAN COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 400 PM CDT
* AT 312 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARDWELL TO FULTON...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYFIELD...METROPOLIS...LONE OAK...PADUCAH...REIDLAND...SEDALIA...
LYNNVILLE...WEST PADUCAH...BROOKPORT...WATER VALLEY...FANCY FARM...
WINGO...LOWES AND SYMSONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3654 8887 3692 8899 3695 8882 3723 8893
3716 8876 3716 8850 3707 8850 3708 8856
3703 8852 3702 8848 3694 8850 3651 8849
3650 8884
TIME...MOT...LOC 2014Z 254DEG 29KT 3694 8897 3655 8885
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
325
WWUS53 KPAH 132039
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
339 PM CDT MON OCT 13 2014
KYC039-105-132048-
/O.CAN.KPAH.SV.W.0151.000000T0000Z-141013T2100Z/
CARLISLE KY-HICKMAN KY-
339 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HICKMAN AND EASTERN
CARLISLE COUNTIES IN WESTERN KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3671 8872 3685 8876 3695 8882 3723 8893
3716 8876 3716 8850 3707 8850 3708 8856
3703 8852 3702 8848 3694 8850 3671 8851
TIME...MOT...LOC 2038Z 204DEG 48KT 3721 8880 3682 8868
$$
ILC127-KYC083-145-132100-
/O.CON.KPAH.SV.W.0151.000000T0000Z-141013T2100Z/
MASSAC IL-MCCRACKEN KY-GRAVES KY-
339 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MASSAC COUNTY IN SOUTHERN ILLINOIS...AND NORTHERN GRAVES AND
MCCRACKEN COUNTIES IN WESTERN KENTUCKY UNTIL 400 PM CDT...
AT 337 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF METROPOLIS TO 5 MILES NORTHWEST
OF MAYFIELD...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
METROPOLIS...LONE OAK...PADUCAH...REIDLAND...WEST PADUCAH...BROOKPORT
AND SYMSONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3671 8872 3685 8876 3695 8882 3723 8893
3716 8876 3716 8850 3707 8850 3708 8856
3703 8852 3702 8848 3694 8850 3671 8851
TIME...MOT...LOC 2038Z 204DEG 48KT 3721 8880 3682 8868
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 2:54 PM CDT, 20 minutes earlier.
Area forecast discussion, Oct 13, 2:54 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT Mon Oct 13 2014 .SHORT TERM...(Tonight through Wednesday night) Issued at 255 PM CDT MON OCT 13 2014 Very busy with watches, warnings, etc so will make this rather brief. Strong cold front will continue to push eastward across our CWA through the rest of the afternoon and evening, hopefully exiting the eastern portions of our CWA after midnight. With the eastward progress of the front, a QLCS line of strong to severe thunderstorms will continue ahead of the boundary with some storms becoming capable of producing damaging winds and a few tornadoes. Locally heavy rainfall will also accompany the stronger storms. In the wake of this system, small chances of showers and patches of drizzle will continue through the remainder of the overnight hours tonight. Chances for showers will continue Tuesday, Tuesday night, and Wednesday with the slow approach and passage of an upper low over our CWA. Rain chances will finally begin to taper off from the west Wednesday night in the wake of the upper low. .LONG TERM...(Thursday through Monday) Issued at 255 PM CDT MON OCT 13 2014 On Thursday...the upper level low will finally be departing the Ohio Valley. Some lingering clouds and even a few showers are possible...especially in southwest Indiana and the Pennyrile region of west Kentucky. Temperatures should begin to recover toward more seasonal levels. On Friday...mainly sunny skies and seasonably warm temps are expected as a weak ridge passes overhead. Over the weekend into early next week...upper level troughing will gradually settle into the Great Lakes and Ohio Valley region. This will push a cold front /possibly followed by a secondary cold front/ across our region. The primary cold front appears to be dry...but a secondary front could bring some showers late in the weekend into early next week. Temperatures will gradually cool down. The 12z gfs mos looks too warm. Will trend toward the cooler 00z ecmwf mos...especially early next week. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM/AVIATION...JP LONG TERM/FIRE WX...MY
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Local storm report, Oct 13, 1:05 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
105 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD QULIN 36.60N 90.25W
10/13/2014 BUTLER MO PUBLIC
RAIN WRAPPED FUNNEL REPORTED BY PUBLIC.
&&
SMITTYSpecial weather statement, Oct 13, 1:59 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
159 PM CDT MON OCT 13 2014
ILZ092-KYZ001-MOZ086-087-110>112-114-131945-
ALEXANDER IL-BOLLINGER MO-CAPE GIRARDEAU MO-FULTON KY-MISSISSIPPI
MO-NEW MADRID MO-SCOTT MO-STODDARD MO-
159 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER COUNTY IN SOUTHERN
ILLINOIS...FULTON COUNTY IN WESTERN KENTUCKY...AND
STODDARD...SCOTT...NEW MADRID...MISSISSIPPI...CAPE GIRARDEAU...AND
SOUTHERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 245 PM CDT...
AT 155 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF MARBLE HILL TO ADVANCE TO
RISCO...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THESE STORMS. THE
STRONG GUSTY WINDS MAY CONTINUE FOR ABOUT 15 MINUTES AFTER THE
PASSAGE OF THE LINE OF STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
LILBOURN...NEW MADRID...ORAN...
CHAFFEE...SIKESTON...BENTON...MINER...
SCOTT CITY...EAST PRAIRIE...CHARLESTON...AND
DELTA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3705 8997 3717 9023 3726 9022 3726 8940
3695 8916 3649 8938 3650 8941 3645 8946
3645 8948 3649 8951 3641 8954 3641 8970
3642 8974 3640 8974 3640 8989
TIME...MOT...LOC 1856Z 222DEG 68KT 3736 9007 3714 8982
3659 8975Local storm report, Oct 13, 2:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
231 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG GREENBRIER 37.11N 90.03W
10/13/2014 BOLLINGER MO LAW ENFORCEMENT
LAW ENFORCEMENT RECEVIED REPORTS OF WIDESPREAD TREE
DAMAGE AND POWER LINES DOWN ACROSS THE SOUTHERN PORTION
OF THE COUNTY NEAR THE COMMUNITIES OF GREENBRIER AND
ZALMA.SOME ROADS BLOCKED AND SOME MINOR ROOF DAMAGE
REPORTED.
&&
SMITTYLocal storm report, Oct 13, 2:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
247 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 3 E MARBLE HILL 37.30N 89.93W
10/13/2014 BOLLINGER MO EMERGENCY MNGR
LATE REPORT...TREES DOWN ALONG HWY 34 EAST OF MARBLE
HILL.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 45 min |
| Oct 13, 3:00 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 33 min |
| Oct 13, 4:07 PM CDT | Special Weather Statement | PAH | Calloway, Crittenden, Livingston, Lyon, Marshall | 38 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Union | 51 min |
| Oct 13, 5:02 PM CDT | Tornado Warning | PAH | Henderson, Union | 28 min |
| Oct 13, 5:15 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 30 min |
| Oct 13, 5:30 PM CDT | Special Weather Statement | PAH | Henderson, Hopkins, McLean, Webster | 45 min |
| Oct 13, 5:37 PM CDT | Special Weather Statement | PAH | Henderson | 38 min |
| Oct 13, 5:53 PM CDT | Tornado Warning | PAH | Todd | 52 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 44 min |
| Oct 13, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 40 min |
| Oct 13, 6:52 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 26 min |
| Oct 13, 1:59 PM CDT | Special Weather Statement | PAH | Alexander | 46 min |
| Oct 13, 2:35 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry, Union | 40 min |
| Oct 13, 2:41 PM CDT | Tornado Warning | PAH | Jackson | 19 min |
| Oct 13, 3:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| Oct 13, 3:17 PM CDT | Special Weather Statement | PAH | Franklin, Hamilton, Jefferson, Perry, Williamson | 43 min |
| Oct 13, 3:23 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Union | 52 min |
| Oct 13, 3:35 PM CDT | Tornado Warning | PAH | Jefferson | 25 min |
| Oct 13, 3:44 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson | 31 min |
| Oct 13, 3:56 PM CDT | Special Weather Statement | PAH | Hamilton, Saline, Wayne | 49 min |
| Oct 13, 4:04 PM CDT | Tornado Warning | PAH | Jefferson | 11 min |
| Oct 13, 4:23 PM CDT | Special Weather Statement | PAH | Wayne | 7 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.